# SDR DALA1169431704

- Difficulty date: December 12, 2011
- Submitted: December 14, 2011
- Operation: Air carrier
- Aircraft: N174DZ
- Make and model: Boeing 767332
- Aircraft serial: 29693
- Aircraft time: 48,714 hours, 13,937 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Pan
- Part number: 114T31872
- Condition: Damaged
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING NR 7 SLAT O/B PAN FOUND PUNCH HOLE DAMAGE.  REF ERA 497660-14.  COMPOSITE WET LAYUP REPAIR CARRIED OUT PER B767-300 SRM 51-70-17 FIG 19.
